# SDR DALA2019071504201

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,818 hours, 24,581 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE OUTBOARD THRUST REVERSER 6 OCLOCK ON ENGINE 1 (1EA). REPLACED THRUST REVERSER P/N: 238-1105-505 S/N: 00276 UNSERVICEABLE CONDITION FOR THRUST REVERSER P/N: 642-3801-523 S/N:00023 IN SERVICEABLE CONDITION AS PER FAM AMM 78-32-11-400-040-A OPERATIONAL CHECK. REVERSER, THRUS OFF 32-7830-9-0007 00276 ON 32-7830-9-0007 00023.
